# SDR UALA2012062903488

- Difficulty date: June 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 48,179 hours, 19,037 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYD QTY LOSS ON APPROACH.  NORMAL GEAR EXTENSION ACCOMPLISHED.  FOUND HYDRAULIC LINE TO LEFT GEAR DOOR ACTUATOR FAILED, REPLACED LINE.  ACCOMPLISHED HYDRAULIC SERVICE AND SYSTEM OPERATION TO BLEED AIR AND VERFIY OPERATION OF GEAR DOOR, NO LEAKS, SYSTEM SERVICE TO FULL. REF AMM 32-12- 00-501 AND IPC32-31-03-18.  ALL DOORS AND PANELS ACCESS SECURE.  CREW REPORTED NO LOSS OF SYSTEM PRESSURE PRIOR TO DESELECTION OF PUMPS.
